×

Alternative regular rings without nilpotent elements. (English) Zbl 0031.25101


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Garrett Birkhoff, Subdirect unions in universal algebra, Bull. Amer. Math. Soc. 50 (1944), 764 – 768. · Zbl 0060.05809
[2] R. H. Bruck, Contributions to the theory of loops, Trans. Amer. Math. Soc. 60 (1946), 245 – 354. · Zbl 0061.02201
[3] Alexandra Forsythe and Neal H. McCoy, On the commutativity of certain rings, Bull. Amer. Math. Soc. 52 (1946), 523 – 526. · Zbl 0060.07705
[4] N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. (2) 46 (1945), 695 – 707. · Zbl 0060.07501
[5] Ruth Moufang, Die Schnittpunktsätze des projektiven speziellen Fünfecksnetzes in ihrer Abhängigkeit voneinander, Math. Ann. 106 (1932), no. 1, 755 – 795 (German). · Zbl 0004.36202
[6] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U. S. A. vol. 22 (1936) pp. 707-713. · Zbl 0015.38802
[7] M. Zorn, Theorie der Alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 9 (1933) pp. 395-402. · JFM 56.0140.01
[8] Max Zorn, Alternative rings and related questions I: existence of the radical, Ann. of Math. (2) 42 (1941), 676 – 686. · Zbl 0025.30203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.